# SDR DALA2018102206216

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 9,165 hours, 3,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3857 DOOR 1R PLASTIC COVER OVER GIRT BAR MISSING . CORRECTIVE ACTION: ADJUSTED GIRT BAR SLIDE STOP 1R DOOR (5128687).
